# SDR 97ZZZM920

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BS 360 BELOW STRINGER 16L HAS REPAIR DOUBLER NOT IAW B737 SRM 53-30-3 FIG 8.  (M)
